# SDR ASAA2016031315892

- Difficulty date: March 13, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 1,992 hours, 662 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246605095
- Condition: Failed
- Location: Ee Bay
- Part time: 1,989 hours, 661 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNED WIRE ODOR IN ELECTRONIC EQUIPMENT BAY.  ACFT GROUNDED. CONDUCTED GVI OF ELECTRONIC EQUIPMENT BAY.  ODOR APPEARS TO BE AT P91 OR APU START CONVERTER UNIT. OPENED P91 INSPECTED WIRES & CIRCUIT BREAKERS & RELAYS, FOUND NO DEFECTS. OPENED FLOOR PANEL TO INSPECT J9 & J39 PANELS, FOUND NO DEFECTS.  STARTED APU, ODOR WAS STRONGER AT APU START CONVERTER.  R & R APU START CONVERTER IAW AMM REF 49-41-61-000-801, 49-41-61-400-801.  OPS CHECKS GOOD.
